# SDR DXTA200500696

- Difficulty date: April 25, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N361QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600361
- Aircraft time: 9,006 hours, 7,193 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

BRAKES SOFT ON RIGHT SIDE, NEED TO GO ALMOST TO THE FLOOR BEFORE ANY HINT OF PRESSURE IS FELT.  CHECKED BRAKE PEDAL FEEL ON PILOT AND COPILOT SIDE STATICALLY AND WITH POWER, FEELS NORMAL. CHECKED SYSTEM FOR SERVCIE, ALL CHECKS GOOD. INSPECTED THOSE VISUAL BRAKE COMPONENTS FOR LEAKS- NONE FOUND. SERVICED AND BLED BRAKES IAW 560 MM 32-42-00. PRESSURIZED BRAKE SYSTEM FOR 5 MINUTES- NO LEAKS NOTED
